Mad Margaret Answers Your Most Popular Search Terms

googcart

It’s always interesting to see how people get here. Most search terms are hidden, but others do crop up. Given my specialized loperamide subject matter, most of my search terms are related to loperamide abuse, but there are the occasional outliers. Search terms are presented here verbatim (spelling errors included).

1. dosage of imodium for opiate withdrawal
Maximum daily dosage of Imodium (loperamide HCL) is 16mg (8 pills) per day. Don’t take more than that or you will risk your heart and your health.

2. how much imodium do i take for soboxone withdrawl
If you’re detoxing from suboxone, consult your doctor. They are qualified to put you on a safe dosage reduction schedule. Don’t use imodium beyond the normal daily dosage. Besides, it likely won’t work anyway as it will attempt to compete with the suboxone for the receptors and could precipitate your withdrawal rather than ameliorate it.

3. loperamide addiction/imodium addiction
I know all about this. See other posts on my site (listed below). Loperamide addiction sucks and it often starts with using the drug for withdrawal from other opioids. That’s why I cannot, in good conscience recommend using loperamide for anything beyond the maximum recommended daily dose. It’s simply not safe.

4, loperamide withdrawal timeline
Withdrawal from loperamide lasts an excruciatingly long time, the worst of it between 6-8 weeks. Longer term Post-Acute Withdrawal Syndrome (PAWS) can go for weeks or months beyond that. More information in the links below.

5. loperamide and quinine
Now, don’t go mixing things trying to get loperamide to cross the Blood Brain Barrier (BBB) — naughty, naughty! Using quinidine can cause cardiac arrhythmias faster than just using loperamide alone through pharmacological synergism. Don’t be a bonehead — don’t do it.

6. lopermide abuse
Whether an addict is using it alone, in combination with other drugs, or as a method to ameliorate withdrawal, loperamide abuse is a real thing. People are using the drug in high and mega-doses and combining it with other drugs to try to achieve a better high. See links below for more science on loperamide abuse.

7. clonidine withdrawal does kratom help
No. If you need to reduce your clonidine, talk to your doctor and reduce it safely. The biggest danger is rebound hypertension — high enough blood pressure and you could get a stroke. Kratom won’t do beans for that.

8. loperamide high
Loperamide abuse won’t give you any kind of traditional high, so don’t expect it. It’s often described as a “dirty” high. Myself, I felt chatty on mega-doses of the drug, but no warm fuzzy feeling per se. I also almost died from cardiac arrest thanks to my loperamide use, so don’t be stupid — don’t do it. See evidence below.

9. lope overdose
Contrary to some reports, loperamide overdose can be a very dangerous thing. Too much loperamide can interrupt the heart’s rhythm and kill you. If someone has overdosed on loperamide (maximum daily dose is 16mg or 8 pills) and they’re feeling dizzy, are nauseous and/or vomiting, or if they faint or become unconscious, call 911 and seek medical help immediately.

10. ugly granny
Yeah, old folks can be pretty damn gross, can’t they? All those uppity wrinkles and tufts of white hair? Jeez, I like totally know. Just remember, you’ll get there too someday if you’re lucky, so enjoy the ride to ugly grannyville!

SOME RELATED LINKS:

————————————–

“What we find changes who we become.”― Peter Morville

————————————–

Advertisements

About madmargaret

Nursing student, Mac nerd, medical 'genius', recovering addict, singer, ex-actor, and all-around swell egg. Really!
This entry was posted in + recovery, AA, addiction, loperamide abuse, sobrietyland, weirdness. Bookmark the permalink.

2 Responses to Mad Margaret Answers Your Most Popular Search Terms

  1. roeschandco says:

    I have been taking loperamide for years now…years. I take it between my oxycodone prescriptions. I only take 15 to 20 of the 2 mg pills every 2 to 3 days to bail me out of withdrawals. My heart is fine according to last week’s check up at doctor’s office. I would like to face the demon and cold turkey it. But my withdrawals are severe flu like symptoms for days that turn into pure electracution. After that phase…weeks later my spine burns. A few months later I just feel sick. F..k this I will just go back to opiates. The only way out is to slowly taper off….reverse your addiction. Remember one oxycodone pill turning into two pills daily and so on? Go back in time and reduce 10 oxys daily to one daily. It should take a year to do this but doctors claim it works.

  2. madmargaret says:

    The reduction of the oxys is a much better way to go than to use loperamide as your detox drug. Good for you and best of luck! Please stay in touch and let me know how it’s going. 🙂 MM

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s